On the hausdorff dimension of Julia sets of some real polynomials

Genadi Levin, Michel Zinsmeister

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We show that the supremum for c real of the Hausdorff dimension of the Julia set of the polynomial z → zd + c (d is an even natural number) is greater than 2d/(d + 1).

Original languageAmerican English
Pages (from-to)3565-3572
Number of pages8
JournalProceedings of the American Mathematical Society
Volume141
Issue number10
DOIs
StatePublished - 2013

Fingerprint

Dive into the research topics of 'On the hausdorff dimension of Julia sets of some real polynomials'. Together they form a unique fingerprint.

Cite this